# SDR 2022FA0000423

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: General aviation
- Aircraft: N473FL
- Make and model: Beech 400A
- Aircraft serial: RK397
- Aircraft time: 10,126 hours, 8,135 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEPARTING FROM LA GUARDIA AIRPORT (KLGA) LINED UP ON RUNWAY 13 AFTER BEING CLEARED FOR TAKEOFF, A RED HDG WARNING FLAG WAS DISPLAYED ON BOTH PFDS, WE TRIED TO CLEAR IT BUT WERE UNSUCCESSFUL, CONSEQUENTLY WE ASKED THE TWR CONTROL TO CANCEL TAKEOFF AND GIVE US TAXIING INSTRUCTIONS BACK TO THE RAMP DUE TO INSTRUMENT FAILURE. ONCE ON THE RAMP,, WE PROCEEDED TO MAKE THE CHECKLIST, RESET THE SYSTEM, AND PERFORMED THE RELEVANT TROUBLESHOOTING AND THE FAULT WAS CLEARED.  AFTER THAT WE PROCEEDED TO CONTINUE WITH THE TRIP WITH NOT FURTHER ISSUES.
